# SDR ASAA2021022434186

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,542 hours, 14,198 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE HAND FLYING AN RNAV APPROACH, GA MODE APPEARED ABOVE ENGINE DISPLAY WITHOUT COMMANDING GO-AROUND.  VNAV PATH RECALIBRATED TO INDICATE AIRCRAFT 1000 FEET BELOW PATH.  AIRCRAFT WAS VISUALLY ON PROPER GLIDE PATH.  GROUNDED - YES.  NO FAULTS LOGGED IN FMC'S OR DFCS REF B737-800 FIM 34-61 TASK 801 & 22-11 TASK 801.  NO RELATED HGS FLIGHT FAULTS.  HGS SYS TEST GOOD REF SMM 34-36-00.  NO ADIRU FLIGHT FAULTS.  L/R ADIRU OPS NML REF B737-800 AMM 34-21-00.  NO CDS FLIGHT FAULTS.  L/R DEU OPS NML REF AMM 34-62-00.  NO A/T FLIGHT FAULTS.  A/T OPS NML REF AMM 22-31-00.  TOGA SWITCH DISCRETES GOOD.  FMC L/R "FIXED OUTPUTS" GOOD.  THRUST MODE ANNUN DISPLAY NML DURING TEST.  A/P FLIGHT DIRECTOR GRP 12 GOOD - NO FAULTS.  BITE LIBRARY 60.00 A/T, 60.18 FMC, 60.61 ALT ALERT GOOD.  PERF LAND VERIFY TEST REF AMM 22-11-00.  PASS-NO FAULTS. ETOPS GND VERIFICATION TEST SUCCESSFUL.
